Welcome to the forum, Courtney.
I'm really sorry to hear about your miscarriage and depression. I think it's amazing that you've stayed off the smoking even through such a difficult time. Quitting smoking is the best thing you can do for your health and life expectancy. I quit smoking ten years ago and I'm so glad I did it. It's hard at first but it gets much, much easier over time. Good on you for quitting and staying off the smokes!
Could the antidepressants be causing you to gain weight? Going from 54 kg to 70 kg in six months is a dramatic change, especially if you've never had a problem with weight before. It might be worth talking to your doctor about it. Naturally you don't want to go off your antidepressants as they are very important in treating depression. However, the doctor may have some advice about how to adjust your lifestyle while you are on medication to minimise the effect on your weight.
Good luck with your weight loss. Feel free to start a weight loss journal in the personal progress section of the board. I look forward to seeing you around here! I hope you get the support and motivation you need from the forum.